# SDR SWAA2024042566766

- Difficulty date: March 22, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LENS EXIT ON GALLEY 1 AT FWD GALLEY AREA 1EA 2024 195898<[01] REPLACED LENS EXIT ON GALLEY 1 AT FWD GALLEY AREA 1EA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C (10);[02] CERTIFIED WORK PERFORMED
